Translator Disclaimer
15 June 2013 Loop spaces and representations
David Ben-Zvi, David Nadler
Duke Math. J. 162(9): 1587-1619 (15 June 2013). DOI: 10.1215/00127094-2266130

Abstract

We introduce loop spaces (in the sense of derived algebraic geometry) into the representation theory of reductive groups. In particular, we apply our previously developed theory to flag varieties, and we obtain new insights into fundamental categories in representation theory. First, we show that one can recover finite Hecke categories (realized by D-modules on flag varieties) from affine Hecke categories (realized by coherent sheaves on Steinberg varieties) via S1-equivariant localization. Similarly, one can recover D-modules on the nilpotent cone from coherent sheaves on the commuting variety. We also show that the categorical Langlands parameters for real groups studied by Adams, Barbasch, and Vogan and by Soergel arise naturally from the study of loop spaces of flag varieties and their Jordan decomposition (or in an alternative formulation, from the study of local systems on a Möbius strip). This provides a unifying framework that overcomes a discomforting aspect of the traditional approach to the Langlands parameters, namely their evidently strange behavior with respect to changes in infinitesimal character.

Citation

Download Citation

David Ben-Zvi. David Nadler. "Loop spaces and representations." Duke Math. J. 162 (9) 1587 - 1619, 15 June 2013. https://doi.org/10.1215/00127094-2266130

Information

Published: 15 June 2013
First available in Project Euclid: 11 June 2013

zbMATH: 1271.22018
MathSciNet: MR3079256
Digital Object Identifier: 10.1215/00127094-2266130

Subjects:
Primary: 22E57
Secondary: 22E46 , 55P35

Rights: Copyright © 2013 Duke University Press

JOURNAL ARTICLE
33 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.162 • No. 9 • 15 June 2013
Back to Top